MAUDE Adverse Event Report: ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Model Number ARTY
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Lymphoma (3263)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, weight, bmi at the time of index procedure.The diagnosis and indication for the initial surgical procedure? what were current symptoms following the index surgical procedure? onset date? other relevant patient history/concomitant medications any concurrent procedure/device implantation? were there any intra-operative complications? mesh exposure site/location, symptoms and diagnostic confirmation? describe any medical/surgical intervention for exposure including dates and surgical findings.What is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status?.
 
Event or Problem Description
It was reported that a patient underwent a sacropexi am da vinci robotic assisted repair of the vaginal top on (b)(6) 2020 and the mesh was implanted.It was reported that the patient came to a routine check up after the procedure.It was reported that the patient experienced mesh exposure at the vaginal top 0.5 x 0.5 cm.It was reported that the patient did not have problems (inconvenience) due to the small mesh exposure.It was also reported that the patient has large cell b-cell lymphoma and has been in chemotherapy.It was also reported that the doctor sees the patient after 1.5 years after the primary operation date.It was reported that the mesh exposure has not grown, and the patient has no problems (genes).It was reported that the patient was treated with local estrogen until further notice.Additional information was requested.

Brand Name
ARTISYN Y-SHAPED MESH
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13552136
Report Number2210968-2022-01149
Device Sequence Number4998127
Product Code OTO
UDI-Device Identifier10705031218475
UDI-Public10705031218475
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K113205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberARTY
Device Catalogue NumberARTY
Device Lot NumberPLBCPXC0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale